Alert archive / Nevada / Red Flag Warnings in 2014
Red Flag Warning 17, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jun 25, 2014, 2:36 AM PDT for Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona. It took effect at Jun 26, 2014, 11:00 AM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2014, 2:36 AM PDT (09:36 UTC)
- In effect from
- Jun 26, 2014, 11:00 AM PDT
- Expired
- Jun 26, 2014, 10:00 PM PDT
- In force
- 11 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 134 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 9.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4682 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
873 WWUS85 KVEF 250936 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 236 AM PDT WED JUN 25 2014 AZZ101-102-NVZ463>466-252200- /O.UPG.KVEF.FW.A.0011.140626T1800Z-140627T0500Z/ /O.NEW.KVEF.FW.W.0017.140626T1800Z-140627T0500Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 236 AM PDT WED JUN 25 2014 /236 AM MST WED JUN 25 2014/ ...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 10 PM PDT /10 PM MST/ THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...102...463...464...465 AND 466... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 10 PM PDT /10 PM MST/ THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. IN NEVADA...FIRE WEATHER ZONE 463 SHEEP RANGE...FIRE WEATHER ZONE 464 SPRING MOUNTAINS...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER- NV SIDE. * TIMING...LATE THURSDAY MORNING THROUGH THURSDAY EVENING. * WIND...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH. THE HIGHEST WINDS WILL BE ON EXPOSED RIDGETOPS AND BELOW CANYON OPENINGS WHERE LOCALLY HIGHER GUSTS COULD OCCUR. * HUMIDITY...MINIMUM RELATIVE HUMIDITY BELOW 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS COULD CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
5 follow-up statements
915 WWUS85 KVEF 252152 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 252 PM PDT WED JUN 25 2014 AZZ101-102-NVZ463>466-261400- /O.CON.KVEF.FW.W.0017.140626T1800Z-140627T0500Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 252 PM PDT WED JUN 25 2014 /252 PM MST WED JUN 25 2014/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 10 PM PDT /10 PM MST/ THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...102...463...464... 465 AND 466... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. IN NEVADA...FIRE WEATHER ZONE 463 SHEEP RANGE...FIRE WEATHER ZONE 464 SPRING MOUNTAINS...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER- NV SIDE. * TIMING...LATE THURSDAY MORNING THROUGH THURSDAY EVENING. * WIND...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH. THE HIGHEST WINDS WILL BE ON EXPOSED RIDGETOPS AND BELOW CANYON OPENINGS WHERE LOCALLY HIGHER GUSTS COULD OCCUR. * HUMIDITY...MINIMUM RELATIVE HUMIDITY BELOW 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS COULD CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
179 WWUS85 KVEF 260931 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 231 AM PDT THU JUN 26 2014 AZZ101-102-NVZ463>466-261815- /O.CON.KVEF.FW.W.0017.140626T1800Z-140627T0500Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 231 AM PDT THU JUN 26 2014 /231 AM MST THU JUN 26 2014/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 10 PM PDT /10 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101... 102...463...464...465 AND 466... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. IN NEVADA...FIRE WEATHER ZONE 463 SHEEP RANGE...FIRE WEATHER ZONE 464 SPRING MOUNTAINS...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER- NV SIDE. * TIMING...LATE THIS MORNING THROUGH THIS EVENING. * WIND...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH. THE HIGHEST WINDS WILL BE ON EXPOSED RIDGETOPS AND BELOW CANYON OPENINGS WHERE LOCALLY HIGHER GUSTS COULD OCCUR. * HUMIDITY...MINIMUM RELATIVE HUMIDITY BELOW 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS COULD CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
570 WWUS85 KVEF 261756 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1056 AM PDT THU JUN 26 2014 AZZ101-102-NVZ463>466-270500- /O.CON.KVEF.FW.W.0017.140626T1800Z-140627T0500Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 1056 AM PDT THU JUN 26 2014 /1056 AM MST THU JUN 26 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...102...463...464...465 AND 466... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. IN NEVADA...FIRE WEATHER ZONE 463 SHEEP RANGE...FIRE WEATHER ZONE 464 SPRING MOUNTAINS...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER- NV SIDE. * TIMING...LATE THIS MORNING THROUGH THIS EVENING. * WIND...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH. THE HIGHEST WINDS WILL BE ON EXPOSED RIDGETOPS AND BELOW CANYON OPENINGS WHERE LOCALLY HIGHER GUSTS COULD OCCUR. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS COULD CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
760 WWUS85 KVEF 262147 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 247 PM PDT THU JUN 26 2014 NVZ463-464-262300- /O.CAN.KVEF.FW.W.0017.000000T0000Z-140627T0500Z/ SHEEP RANGE-SPRING MOUNTAINS- 247 PM PDT THU JUN 26 2014 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 463 AND 464... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITY VALUES WILL LIKELY NOT FALL BELOW 15 PERCENT THIS AFTERNOON OR EVENING. THEREFORE, THE RED FLAG WARNING AS BEEN CANCELLED FOR THE SPRING MOUNTAINS AND SHEEP RANGE. $$ AZZ101-102-NVZ465-466-270500- /O.CON.KVEF.FW.W.0017.000000T0000Z-140627T0500Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 247 PM PDT THU JUN 26 2014 /247 PM MST THU JUN 26 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...102...465 AND 466... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. IN NEVADA...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER-NV SIDE. * TIMING...THE REST OF THIS AFTERNOON AND EVENING. * WIND...SOUTHWEST WIND OF 15 TO 30 MPH WITH GUSTS TO 45 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS COULD CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
225 WWUS85 KVEF 270436 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 936 PM PDT THU JUN 26 2014 AZZ101-102-NVZ465-466-270545- /O.EXP.KVEF.FW.W.0017.000000T0000Z-140627T0500Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 936 PM PDT THU JUN 26 2014 /936 PM MST THU JUN 26 2014/ ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT /10 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...102...465 AND 466... WINDS WERE SUBSIDING THIS EVENING AND RELATIVE HUMIDITIES HAD RECOVERED ABOVE 15 PERCENT. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 10 PM. $$ MORGAN HTTP://WEATHER.GOV/LASVEGAS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 24, 8:19 PM PDT, 6 hours 17 minutes earlier.
Area forecast discussion, Jun 24, 8:19 PM PDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
819 PM PDT TUE JUN 24 2014
.SYNOPSIS...A WESTERLY FLOW WILL KEEP WARM AND DRY CONDITIONS OVER
THE AREA THROUGH WEDNESDAY. A WEAK AREA OF LOW PRESSURE IS EXPECTED
TO MOVE INTO THE AREA THURSDAY RESULTING IN INCREASING WINDS AND AN
INCREASE IN HIGH LEVEL CLOUDS. TEMPERATURES SHOULD DROP A FEW
DEGREES FOR THURSDAY AND FRIDAY THEN RISE THROUGH THE EARLY PART OF
NEXT WEEK.
&&
.UPDATE...QUIET WEATHER AGAIN THIS EVENING. NO UPDATE PLANNED.
&&
.PREV DISCUSSION...
229 PM PDT TUE JUN 24 2014
.DISCUSSION...TONIGHT THROUGH FRIDAY...A DRY WESTERLY FLOW WILL
PERSIST ACROSS THE AREA THROUGH WEDNESDAY WITH TEMPERATURES A LITTLE
ABOVE NORMAL. WINDS MAY PICK UP A LITTLE WEDNESDAY AFTERNOON AS A
TROUGH APPROACHES THE NORTHERN CALIFORNIA COAST BUT SHOULD REMAIN
BELOW ANY ADVISORY OR WARNING CRITERIA. THIS TROUGH WILL MOVE INTO
NEVADA THURSDAY RESULTING IN SLIGHTLY COOLER TEMPERATURES AND
INCREASING WINDS. MODELS CONTINUE TO INDICATE A SWATH OF PRETTY
STRONG SOUTHWEST WINDS ACROSS NORTHERN SAN BERNARDINO...CLARK AND
NORTHERN/CENTRAL MOHAVE COUNTIES. THERE IS POTENTIAL FOR WIND SPEEDS
TO REACH WIND ADVISORY LEVELS WITH GUSTS AROUND 40 MPH. THE ECMWF
CONTINUE TO GENERATE SOME LIGHT PRECIPITATION ACROSS NORTHERN
LINCOLN COUNTY AND I INDICATED VERY ISOLATED THUNDERSTORMS OVER JUST
THE HIGHEST TERRAIN THERE FOR THURSDAY AFTERNOON. THE TROUGH EXITS
TO THE EAST WITH A DRY WEST/NORTHWEST FLOW OVER THE AREA FRIDAY.
TEMPERATURES FRIDAY SHOULD BE ANOTHER SMALL NOTCH COOLER AND WILL BE
THE COOLEST DAY FOR A WHILE.
HEIGHTS RISE SATURDAY THROUGH TUESDAY AS HIGH PRESSURE GRADUALLY
BUILDS INTO THE SOUTHWEST U.S. DRY CONDITIONS WITH A WARMING TREND
CAN BE EXPECTED WITH HIGH TEMPERATURES MONDAY AND TUESDAY THE
WARMEST OF THE YEAR SO FAR.
.AVIATION...FOR MCCARRAN...A FEW CLOUDS AOA 25K FEET AT TIMES
THROUGH WEDNESDAY. SOUTH WINDS 8-13 KTS THROUGH WEDNESDAY MORNING.
GUSTS AROUND 20 KTS POSSIBLE THROUGH 03Z THIS EVENING. WINDS MAY
INCREASE A BIT WEDNESDAY AFTERNOON WITH SPEEDS AROUND 15 KTS AND
GUSTS 20-25 KTS.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SOUTH TO SOUTHWEST THROUGH THIS EVENING WITH GUSTS TO
25 KTS IN MANY AREAS BEFORE WINDS DECREASE LATER TONIGHT. SOUTH
WINDS PICKING UP AGAIN WEDNESDAY AFTERNOON WITH LOCAL GUSTS TO 25
KTS. FEW-SCT CLOUDS AOA 25K FEET AT TIMES THROUGH WEDNESDAY.
.FIRE WEATHER...WIND SPEEDS ARE EXPECTED TO REMAIN BELOW RED FLAG
CRITERIA OVER MOHAVE COUNTY WEDNESDAY SO THE WATCH WAS CANCELLED FOR
WEDNESDAY. STRONGER WINDS WILL DEVELOP ACROSS MUCH OF THE AREA
THURSDAY AS A TROUGH OF LOW PRESSURE MOVES INTO NORTHERN NEVADA.
THERE IS HIGH POTENTIAL FOR WIND SPEEDS TO EXCEED RED FLAG CRITERIA
OVER MOHAVE AND CLARK COUNTIES THURSDAY LATE MORNING THROUGH EARLY
EVENING AND A FIRE WEATHER WATCH IS IN EFFECT.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR NVZ463>466.
AZ...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR AZZ101-102.
CA...NONE.
&&
MORGAN/HARRISON
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Jun 24, 3:27 AM PDT, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 327 AM PDT TUE JUN 24 2014 AZZ001>003-036-CAZ519>527-NVZ014>022-250130- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 327 AM PDT TUE JUN 24 2014 /327 AM MST TUE JUN 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A TROUGH APPROACHING THE AREA ON WEDNESDAY AND MOVING ACROSS IT ON THURSDAY SHOULD HELP TO GENERATE GUSTY SOUTHWEST WINDS ESPECIALLY WEDNESDAY EVENING AND ON THURSDAY. GUSTS OF 35 TO 50 MPH COULD OCCUR IN PARTS OF THE AREA THEN. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MOST OF MOHAVE COUNTY FROM LATE WEDNESDAY MORNING THROUGH THURSDAY EVENING DUE TO GUSTY SOUTHWEST WINDS AND LOW HUMIDITY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF CLARK COUNTY FROM LATE THURSDAY MORNING INTO THURSDAY EVENING FOR THE POTENTIAL FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY CRITERIA ACCORDING TO STANDARD OPERATING PROCEDURES. STACHELSKI
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:50 AM PDT | Wind Advisory | VEF | Clark, Lincoln, Nye | 48 hr |
Nearby
Red Flag Warnings in Nevada, 2014Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.